MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 VELYS; ORTHOPEDIC STEREOTAXIC INSTRUMENT

DEPUY IRELAND - 9616671 VELYS; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 451570105
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Event or Problem Description
It was reported that when the user locked the saw into the robotic-assisted solution saw interface (left) device, there was significant toggle and play in the saw.It was not reported if the device was used in surgery.It was not reported if there were any delays in a surgical procedure or if a spare device was available.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.

Brand Name
VELYS
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24793020
Report Number1818910-2026-06128
Device Sequence Number8805814
Product Code OLO
UDI-Device Identifier10603295519461
UDI-Public(01)10603295519461(10)J45388
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K202769
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number451570105
Device Lot NumberJ45388
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown